Vladimir Nazaikinskii
Vladimir Nazaikinskii
Ishlinsky Institute for Problems in Mechanics RAS
Verified email at ipmnet.ru - Homepage
Title
Cited by
Cited by
Year
Handbook of linear partial differential equations for engineers and scientists
AD Polyanin, VE Nazaikinskii
CRC press, 2015
11782015
Methods of noncommutative analysis: theory and applications
VE Nazaikinskii, VE Shatalov, BY Sternin
Walter de Gruyter, 2011
1372011
Elliptic theory on singular manifolds
VE Nazaikinskii, AY Savin, BW Schulze, BY Sternin
CRC Press, 2005
692005
Elliptic theory and noncommutative geometry: nonlocal elliptic operators
VE Nazaikinskii, AY Savin, BY Sternin
Birkhäuser, 2008
672008
Asymptotics of operator and pseudo-differential equations
VP Maslov, VE Nazaikinskii
Springer, 1988
521988
Quantization Methods in the Theory of Differential Equations
VE Nazaikinskii, BW Schulze, BY Sternin
CRC Press, 2002
512002
On the distribution of integer random variables related by a certain linear inequality: I
VP Maslov, VE Nazaikinskii
Mathematical Notes 83 (1-2), 211-237, 2008
482008
Fourier integral operators and the canonical operator
VE Nazaikinskii, VG Oshmyan, BY Sternin, VE Shatalov
Russian Mathematical Surveys 36 (2), 93, 1981
451981
Contact geometry and linear differential equations
VE Nazaikinskii, VE Shatalov, BY Sternin
Walter de Gruyter, 2011
402011
On the distribution of integer random variables related by a certain linear inequality: II
VP Maslov, VE Nazaikinskii
Mathematical Notes 83 (3-4), 345-363, 2008
402008
Asymptotic solution of the one-dimensional wave equation with localized initial data and with degenerating velocity: I
SY Dobrokhotov, VE Nazaikinskii, B Tirozzi
Russian Journal of Mathematical Physics 17 (4), 434, 2010
392010
Two-dimensional wave equation with degeneration on the curvilinear boundary of the domain and asymptotic solutions with localized initial data
SY Dobrokhotov, VE Nazaikinskii, B Tirozzi
Russian Journal of Mathematical Physics 20 (4), 389-401, 2013
352013
On the quantization of rapidly oscillating symbols
MV Karasev, VE Nazaĭkinskiĭ
Mathematics of the USSR-Sbornik 34 (6), 737, 1978
291978
On the distribution of integer random variables satisfying two linear relations
VP Maslov, VE Nazaikinskii
Mathematical Notes 84 (1-2), 73-99, 2008
282008
New formulas for MaslovĒs canonical operator in a neighborhood of focal points and caustics in two-dimensional semiclassical asymptotics
SY Dobrokhotov, GN Makrakis, VE Nazaikinskii, TY Tudorovskii
Theoretical and Mathematical Physics 177 (3), 1579-1605, 2013
272013
Spectral boundary value problems and elliptic equations on singular manifolds
VE Nazaikinskii, BY Sternin, VE Shatalov, BW Schulze
DIFFERENTIAL EQUATIONS C/C OF DIFFERENTSIAL'NYE URAVNENIIA-MINSK- 34, 696-710, 1998
261998
Functions of noncommuting operators in an asymptotic problem for a 2D wave equation with variable velocity and localized right-hand side
S Dobrokhotov, D Minenkov, V Nazaikinskii, B Tirozzi
Operator Theory, Pseudo-Differential Equations, and Mathematical Physics, 95-125, 2013
252013
Algebras with general commutation relations and their applications. I. Pseudodifferential equations with increasing coefficients
VP Maslov, VE Nazaikinskii
Journal of Soviet Mathematics 15 (3), 167-273, 1981
251981
The index locality principle in elliptic theory
VE Nazaikinskii, BY Sternin
Functional Analysis and Its Applications 35 (2), 111-123, 2001
24*2001
Homotopy classification of elliptic operators on stratified manifolds
VE Nazaikinskii, AY Savin, BY Sternin
Izvestiya: Mathematics 71 (6), 1167, 2007
232007
The system can't perform the operation now. Try again later.
Articles 1–20